Posted by: Cherise | 2011-06-03

should i take a test or go to doctor

I have been on contraceptives for 8 years (3years DEPO, 3 years Triphasil, 2 years YAZ), I stopped the pill three months ago, for the two months my period was normal as per usual. I stopped the pill in February on the day I started my period (Period was on 16 feb) (if that makes sense) In March my period was on 28th and in April I had my period on the 24

th. I had unprotected sex on the 7th of May and again on the 21 May and on 28 May as well using withdrawal method. on the 26 may I had a light period for 1 day and have had light brown discharge from 27-29 may and now because of irregular period im not sure when my next period is due, and 30 may am tired, nauseous, headache and dizzy, still not feeling like my old self and am feeling extremely fat/bloated. For the past 2 days I have been tired and nauseous, my nipples are sensitive, if I close my eyes then its like the whole room is spinning, today (3 june) I have that feeling of it feels like my period is gonna start soon (period like cramps) lower back is sore, and if I stand too long on one spot I get all nauseous and dizzy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you consult your doctor for an examination, blood test to rule out pregnancy and a full hormonal profile.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sue | 2011-06-03

You could be pregnant - do a test to be sure. The tests you get now are very accurate.

Reply to Sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.